Pamol Infant Drops provide gentle, effective relief from pain and fever for your baby. Each pack comes with an easy-dose syringe to make it easier to give your child the exact dose. Available in orange flavour, it is gentle enough to use from three months old. (For younger babies, please see your healthcare professional.)
Pamol contains paracetamol, a medicine designed to reduce your baby’s pain and fever. Paracetamol is the only medicine that can be used for pain and fever relief in children under 12 months without the doctor’s advice.
Pamol relieves pain and fever associated:
- Symptoms of cold and flu
- Viral infection
- Sore throat
Aspirin free, Ibuprofen free, Sugar free, Alcohol free, Colour free, Gluten Free
- 1 to 3 months.......................1.2 ml to 1.8 ml
- 3 to 6 months.......................1.8 ml to 2.4 ml
- 6 to 12 months ....................2.4 ml to 3 ml
Dose every 4 to 6 hours as required with no more than 4 doses in 24 hours.
Each 1mL contains 50mg of Paracetamol
Pharmacy Only Medicine
Make sure you measure the dose exactly: use the syringe inside the Pamol® pack.
Keep to the recommended dose. Do not take this medicine for more than 48 hours except on doctor’s advice. Prolonged or excessive use can be harmful.
Do not take with other products containing paracetamol, unless advised by a healthcare professional.
If your child does consume too much paracetamol, contact your doctor, nurse or the poisons centre on 0800 POISON (0800 764 766) immediately.
Pamol® comes with a child resistant cap to help keep your children safe, and we recommend you store it out of reach of your children.
For more information about treating your child’s pain and fever, visit kidshealth.org.nz
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.